Since starting bupropion about a week ago, I have been having issues with constipation. The first 2 days, I could not go. Now I still am constipated, but I somehow go to the bathroom multiple times a day. I'm not sure how, I always feel like I have to. Is this normal?
Since bupropion is a stimulating antidepressant, it often times increases anxiety initially, which can cause bowels to be overactive, in spite of constipation. So I understand what you are trying to say, as I have also experienced this in the start up phase of this AD. This is from having "anxiety bowels" at the start up. It will calm back down soon, though. Bupropion seems to help regulate people who have irritable bowel problems, because anxiety has a lot to do with that condition. So it can be effective in that sense after the initial start up phase.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2013 • 7 answers
Posted 23 Jul 2014 • 2 answers
Posted 1 Aug 2016 • 0 answers
Posted 18 Aug 2016 • 0 answers
Posted 18 Dec 2016 • 4 answers